# SDR UALA2013060503890

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 47,642 hours, 5,746 cycles
- Engine: Pwa PW4090
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO FIELD DUE TO NUMEROUS OVERHEAD PANEL LIGHTS AND EICAS MESSAGES SHORTLY AFTER TAKEOFF.
